Skip to content

Rational decisions

Good, I. J. (1952). Rational decisions. Journal of the Royal Statistical Society: Series B, 14, 107-114.

Type
Journal article
Intellectual base
Primary research
Year
1952
Pages
107-114
ISSN
2517-6161
DOI
10.1111/j.2517-6161.1952.tb00104.x
DOI registrant
Oxford University Press
Link
https://doi.org/10.1111/j.2517-6161.1952.tb00104.x

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:50f18048c88c · see in the full table